# SDR DALA2016092206802

- Difficulty date: September 21, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 87,887 hours, 35,881 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR LOWER GATE HAS CORROSION. REMOVED AND REPLACED L4 DOOR LOWER GATE IAW B757 AMM 52-11-38.OPS CHECK TO BE PERFORMED ON AMDS CARD #5211-9001-4L.
